# SDR HALA20240105004

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 39,633 hours, 6,260 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,404 hours, 6,279 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - ENG 2 EPR MODE FAULT. ACFT LANDED WITHOUT INCIDENT. UPON INSPECTION, FOUND CONTACT DAMAGE AT PROBE CONNECTOR. P20/T20 REPLACED (PROBE 4014KS) IAW AMM: 73-21-11-080/400-802-A. PROBE HARNESS CH A & B REPLACED IAW AMM: 71-61-61-000/400-801-A. FADEC SYS TEST 2A & 2B OK. PROBE HEATER TEST 2A & 2B OK.
